# SDR VTZA95154

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Aog Slave Relay
- Part number: S2700003
- Condition: Failure
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 64898 - IAD-ORF - DURING TAKEOFF, RETURNED TO IAD WITH NO FURTHER INCIDENTS DUE TO THE GEAR NOT RETRACTING WHEN SELECTED UP.  MAINTENANCE REPLACED THE NR 1 AND NR 2 AOG SLAVE RELAYS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
